Alert archive / New Mexico / Wind Advisories in 2013

Wind Advisory 20, NWS El Paso, TX

October 30, 20136 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this wind advisory at Oct 30, 2013, 5:05 AM MDT for 6 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Oct 30, 2013, 6:00 AM MDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Oct 30, 2013, 5:05 AM MDT (11:05 UTC)
In effect from
Oct 30, 2013, 6:00 AM MDT
Expired
Oct 30, 2013, 7:47 PM MDT
In force
14 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 54 km from the middle of the area, began a volume at 11:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 11.1 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2013-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2013-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3812 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

652 
WWUS74 KEPZ 301105
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
505 AM MDT WED OCT 30 2013

...STRONG WINDS POSSIBLE OVER SOUTHWEST AND SOUTH CENTRAL NEW
MEXICO AND FAR WEST TEXAS THIS AFTERNOON...

.A LARGE UPPER LEVEL LOW PRESSURE SYSTEM WILL PASS NORTH OF THE
LOCAL AREA TODAY. STRONG WINDS ALOFT...ASSOCIATED WITH THIS SYSTEM
WILL MIX DOWN TO THE SURFACE THIS AFTERNOON. IN ADDITION...THE
SURFACE PRESSURE GRADIENT WILL TIGHTEN RESULTING IN HIGHER WIND
SPEEDS. WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO
45 MPH WILL BE POSSIBLE THIS AFTERNOON OVER PORTIONS OF SOUTHERN
NEW MEXICO AND FAR WEST TEXAS. WINDS WILL BE STRONGEST ALONG EAST
SLOPES AND THROUGH MOUNTAIN PASSES...AS WELL AS EXPOSED RIDGE
LINES. A FEW AREAS OF PATCHY BLOWING DUST WILL OCCUR IN THE DUST
PRONE LOWLAND DESERTS. WINDS WILL DIMINISH THIS EVENING AS A COLD
FRONT MOVES THROUGH THE AREA. 

NMZ415-416-310200-
/O.NEW.KEPZ.WI.Y.0020.131030T1200Z-131031T0600Z/
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
INCLUDING THE CITIES OF...CLOUDCROFT...SUNSPOT...APACHE SUMMIT...
MAYHILL...SACRAMENTO...PINON
505 AM MDT WED OCT 30 2013

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT. 


* EVENT: WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO
  50 MPH WILL OCCUR TODAY AND THIS EVENING. WINDS WILL BE
  STRONGEST THROUGH PASSES...ALONG EXPOSED RIDGE LINES AND ALONG
  EAST SLOPES OF AREA MOUNTAINS. 

* TIMING: WINDS WILL INCREASE EARLY THIS MORNING AND REMAIN STRONG
  THROUGH THE DAY...GRADUALLY DIMINISHING THIS EVENING. 

* IMPACT: STRONG WINDS MAY MAKE TRAVEL DIFFICULT FOR HIGH PROFILE
  VEHICLES. LIGHTWEIGHT SMALL LOOSE OBJECTS WILL BECOME AIRBORNE
  IN STRONG WINDS. INCREASED FIRE DANGER IN STRONG WINDS. 

* VISIBILITY: MOUNTAIN AREAS WITH VEGETATION MAY NOT BE IMPACTED
  BY ANY REDUCTIONS TO VISIBILITY. LOCALLY DISTURBED SOIL MAY
  PRODUCE PATCHY BLOWING DUST IN THE IMMEDIATE VICINITY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ404>407-409>414-417-TXZ418>420-423-310200-
/O.NEW.KEPZ.WI.Y.0020.131030T1800Z-131031T0200Z/
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-
SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
INCLUDING THE CITIES OF...LORDSBURG...REDROCK...VIRDEN...ANIMAS...
HACHITA...ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...
TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD...HATCH...
RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK...ALAMOGORDO...
TULAROSA...WHITE SANDS MONUMENT...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MESCALERO...
MOUNTAIN PARK...TIMBERON...CROW FLATS...DOWNTOWN...WEST EL PASO...
UPPER VALLEY...FORT BLISS...SOCORRO...
EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA...FABENS...
TORNILLO...FORT HANCOCK
505 AM MDT WED OCT 30 2013

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO
8 PM MDT THIS EVENING. 


* EVENT: WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO
  50 MPH WILL OCCUR THIS AFTERNOON AND EARLY EVENING. WINDS WILL
  BE STRONGEST THROUGH PASSES...ALONG EXPOSED RIDGE LINES AND
  ALONG EAST SLOPES OF AREA MOUNTAINS.

* TIMING: WINDS WILL INCREASE THIS MORNING AND REMAIN STRONG
  THROUGH THE AFTERNOON...DIMINISHING THIS EVENING.

* IMPACT: STRONG WINDS MAY MAKE TRAVEL DIFFICULT FOR HIGH PROFILE
  VEHICLES. LIGHTWEIGHT SMALL LOOSE OBJECTS WILL BECOME AIRBORNE
  IN STRONG WINDS. INCREASED FIRE DANGER IN STRONG WINDS. 

* VISIBILITY: PATCHY BLOWING DUST MAY OCCUR IN DUST PRONE AREAS OF
  THE LOWLANDS. VISIBILITIES MAY BE REDUCED TO LESS THAN 2 MILES.
  LOCALLY DISTURBED SOIL MAY PRODUCE DENSE PATCHY BLOWING DUST IN
  THE IMMEDIATE VICINITY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

LUNDEEN
1 follow-up statement
446 
WWUS74 KEPZ 310147
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
747 PM MDT WED OCT 30 2013

...WIND ADVISORIES HAVE BEEN CANCELLED...

..A LARGE UPPER LEVEL LOW PRESSURE SYSTEM NEAR THE FOUR
CORNERS...ALONG WITH A COLD FRONT JUST WEST OF EL PASO PRODUCED
GUSTY WINDS THIS AFTERNOON. WIND GUSTS OF 40 TO 45 MPH WERE
COMMON AROUND THE AREA. WINDS HAVE DIMINISHED A BIT AFTER
SUNSET... ALLOWING THE ADVISORY TO BE CANCELLED. WINDS NEAR THE
FRONT COULD STILL BRIEFLY REACH GUSTS OF 35 TO 45 MPH THE
REMAINDER OF THIS EVENING...MOSTLY IN WEST TEXAS AND OTERO COUNTY
OF NEW MEXICO.

NMZ404>407-409>414-417-TXZ418>420-423-310300-
/O.CAN.KEPZ.WI.Y.0020.000000T0000Z-131031T0200Z/
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-
SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
INCLUDING THE CITIES OF...LORDSBURG...REDROCK...VIRDEN...ANIMAS...
HACHITA...ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...
TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD...HATCH...
RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK...ALAMOGORDO...
TULAROSA...WHITE SANDS MONUMENT...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MESCALERO...
MOUNTAIN PARK...TIMBERON...CROW FLATS...DOWNTOWN...WEST EL PASO...
UPPER VALLEY...FORT BLISS...SOCORRO...
EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA...FABENS...
TORNILLO...FORT HANCOCK
747 PM MDT WED OCT 30 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
CANCELLED THE WIND ADVISORY. 

FEW WIND GUSTS OF 35 TO 45 MPH STILL POSSIBLE REMAINDER OF THIS
EVENING. OTHERWISE SUSTAINED WINDS OF 20 TO 30 MPH WILL CONTINUE
TO DIMINISH.

$$

NMZ415-416-310300-
/O.CAN.KEPZ.WI.Y.0020.000000T0000Z-131031T0600Z/
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
INCLUDING THE CITIES OF...CLOUDCROFT...SUNSPOT...APACHE SUMMIT...
MAYHILL...SACRAMENTO...PINON
747 PM MDT WED OCT 30 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
CANCELLED THE WIND ADVISORY. 

FEW WIND GUSTS OF 35 TO 45 MPH ALONG EXPOSED AREAS STILL POSSIBLE
REMAINDER OF THIS EVENING. OTHERWISE SUSTAINED WINDS OF 20 TO 30
MPH WILL CONTINUE TO DIMINISH.

$$

HEFNER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Oct 30, 3:51 AM MDT, 1 hour 14 minutes earlier.

Area forecast discussion, Oct 30, 3:51 AM MDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
351 AM MDT WED OCT 30 2013

.SYNOPSIS...
WINDY CONDITIONS WILL OCCUR ACROSS THE REGION TODAY AS A LARGE
STORM SYSTEM PASSES NORTH OF THE AREA. WINDS WILL BE STRONGEST IN
THE AFTERNOON...ESPECIALLY ALONG EAST SLOPES OF AREA MOUNTAINS. A
WIND ADVISORY WILL BE IN EFFECT THIS AFTERNOON. A FEW LIGHT
SHOWERS WILL BE POSSIBLE TODAY...UNTIL THE PLUME OF MOISTURE AND
CLOUDS SHIFTS TO THE EAST LATER TODAY. COOLER AND DRIER CONDITIONS
WILL OCCUR FOR THE REMAINDER OF THE WEEK...WITH LIGHTER WINDS
EXPECTED. MOISTURE WILL RETURN TO THE REGION DURING THE WEEKEND
WITH LIGHT SHOWERS POSSIBLE SUNDAY.

&&

.DISCUSSION...
SATELLITE IMAGERY INDICATES A LARGE UPPER LEVEL LOW PRESSURE
SYSTEM MOVING EAST OUT NEVADA AND INTO THE CENTRAL ROCKIES THIS
MORNING. THERE ARE MULTIPLE SHORT WAVE TROUGHS EMBEDDED WITHIN THE
STORM SYSTEM THAT WILL ROTATE AROUND IT AS THE SYSTEM TRACKS TO
THE EAST. ONE OF THESE SHORT WAVES WILL BE ROUNDING THE BASE OF
THE TROUGH AS IT TRACKS THROUGH NEW MEXICO TODAY. THIS WILL BE
THE MAIN DRIVER OF OUR LOCAL WEATHER TODAY.

A PLUME OF MOISTURE CONTINUES TO BRING CONSIDERABLE CLOUDINESS TO
THE SOUTHEASTERN HALF OF THE FORECAST AREA. THERE ARE ISOLATED
LIGHT RAIN SHOWERS OCCURRING OVER HUDSPETH COUNTY EARLY THIS
MORNING. ADDITIONAL LIGHT SHOWERS AND A FEW BRIEF THUNDERSTORMS
WILL BE POSSIBLE TODAY AS THE SYSTEM PASSES NORTH OF THE LOCAL
AREA. RAIN AMOUNTS WILL BE LIGHT AND SPOTTY WITH MOSTLY TRACE
AMOUNTS OF PRECIP EXPECTED.

STRONG WESTERLY WINDS WILL OCCUR THIS AFTERNOON AS STRONGER WINDS
ALOFT MIX DOWN TO THE SURFACE AND A PRESSURE GRADIENT TIGHTENS
AHEAD OF A PACIFIC COOL FRONT PASSAGE. MODELS INDICATE MIXING OF
HIGHER LEVEL WINDS UP TO 600 MB WILL BE POSSIBLE. WIND SPEEDS AT
THOSE HEIGHTS ARE IN THE 50 KNOT RANGE INDICATIVE OF A STRONG GUST
POSSIBILITY. WINDS ABOVE THE SURFACE BOUNDARY LAYER WILL BE IN THE
35 TO 40 KNOT RANGE AND WILL HELP INCREASE WINDS SPEEDS TODAY.
WORKING AGAINST STRONGER WINDS WILL BE THE CONTINUED CLOUDINESS
AND LIGHT RAIN SHOWERS. WITH THAT TAKEN INTO ACCOUNT...EXPECT
SURFACE WIND SPEEDS TO REACH THE 25 TO 35 MPH RANGE OVER SOME
PORTIONS OF THE FORECAST AREA...HOWEVER WIND SPEEDS MAY NOT BE
UNIFORM WITH MORE SHELTERED AREA HAVING LOWER WINDS. WIND GUSTS
WILL BE STRONGEST ALONG EAST SLOPES AND ALONG MOUNTAIN RIDGE
LINES THIS AFTERNOON. WINDS WILL DIMINISH EARLY THIS EVENING. A
WIND ADVISORY WILL BE IN EFFECT FOR MOST OF THE FORECAST AREA THIS
AFTERNOON THROUGH EARLY EVENING.

THE LARGE STORM SYSTEM WILL MOVE OUT OF THE AREA TONIGHT WITH A
COOLER AND DRY WEST TO NORTHWEST FLOW SETTING UP OVER THE AREA
THROUGH EARLY FRIDAY. TEMPERATURES WILL BE 5 TO 8 DEGREES COOLER
THURSDAY AND FRIDAY AND WILL BE SLIGHTLY BELOW NORMAL. A RIDGE OF
HIGH PRESSURE WILL BEGIN TO DEVELOP OVER THE AREA LATE FRIDAY AND
FRIDAY NIGHT. THE WEAK SURFACE FLOW ASSOCIATED WITH THIS RIDGE
WILL ALLOW MOISTURE TO SEEP BACK INTO THE REGION LATE SATURDAY AND
INTO SUNDAY. AS IT DOES...A TROUGH WILL APPROACH FROM THE WEST AN
MAY HELP DEVELOP LIGHT SHOWERS OVER MAINLY OVER PORTIONS OF SOUTH
CENTRAL NEW MEXICO AND FAR WEST TEXAS ON SUNDAY AND POSSIBLY
MONDAY. SOUTHWEST NEW MEXICO SHOULD REMAIN DRY. MODELS CONTINUE TO
VARY ON TIMING OF THIS NEXT RAIN EVENT...SO FORECAST REMAINS
UNCERTAIN FOR THE SUNDAY THROUGH TUESDAY TIME PERIOD.

&&

.AVIATION...VALID 30/12Z-31/12Z...
WIDESPREAD MID/HIGH CLOUD COVER GENERALLY EAST OF KDMN FOR THIS
MORNING AND PART OF AFTERNOON. CEILINGS WILL DROP TO 5-10KFT IN A
FEW AREAS WITH ISOLATED SHOWERS POSSIBLE. LOWER CLOUD DECKS OVER
THE SACRAMENTO MTNS THROUGH MID DAY. STRONG WEST TO WSW WINDS ARE
EXPECTED TO DEVELOP THIS AFTERNOON AS A SHORTWAVE TROUGH SWINGS
THROUGH THE AREA. GUSTS TO 45 KNOTS WILL BE POSSIBLE...ESPECIALLY
EAST (DOWNWIND) OF MOUNTAIN RANGES. A FEW PATCHY BLOWING DUST
AREAS POSSIBLE LOWLANDS. MODERATE TURBULENCE IN VICINITY OF MTNS
EXPECTED.

&&

.FIRE WEATHER...
SOUTHWEST WINDS ALOFT WILL INCREASE TODAY AS THE UPPER LOW OVER
NEVADA FINALLY PASSES NORTH OF THE AREA...AND A SERIES OF
SHORTWAVE TROUGHS SWING THROUGH THE DESERT SOUTHWEST. WINDS WILL
BE ABOVE 20 MPH...HOWEVER MOISTURE WILL BE PRESENT TO KEEP
HUMIDITY VALUES ABOVE LOW THRESHOLDS... SO RED FLAG CONDITIONS
WILL NOT BE MET TODAY DESPITE THE STRONGER WINDS. A FEW LIGHT SPOTTY
SHOWERS WILL EVEN BE POSSIBLE OVER THE MOUNTAINS AND IN LOWLAND
AREAS MAINLY ALONG THE BORDER THROUGH THIS AFTERNOON.

EXPECT COOLER CONDITIONS AND LIGHTER WINDS HEADING INTO THE END
OF THE WEEK...WITH MAX TEMPS RUNNING 3-5 DEGREES BELOW SEASONAL
THURSDAY AND FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 75  47  69  43  71 /  20   0   0   0   0
SIERRA BLANCA           72  48  68  43  70 /  20  10   0   0   0
LAS CRUCES              70  36  65  35  69 /  10   0   0   0   0
ALAMOGORDO              72  41  65  38  68 /  20  10   0   0   0
CLOUDCROFT              54  29  47  29  49 /  20  10   0   0   0
TRUTH OR CONSEQUENCES   72  38  66  38  66 /  10   0   0   0   0
SILVER CITY             62  33  60  34  59 /  10   0   0   0   0
DEMING                  72  32  66  31  69 /  10  10   0   0   0
LORDSBURG               69  34  65  34  70 /  10   0   0   0   0
WEST EL PASO METRO      74  48  69  46  70 /  20   0   0   0   0
DELL CITY               75  42  69  37  72 /  20  10   0   0   0
FORT HANCOCK            79  44  73  38  73 /  20  10   0   0   0
LOMA LINDA              72  45  66  41  64 /  20  10   0   0   0
FABENS                  78  43  71  41  72 /  20  10   0   0   0
SANTA TERESA            71  42  68  41  71 /  20   0   0   0   0
WHITE SANDS HQ          71  42  66  40  69 /  20   0   0   0   0
JORNADA RANGE           72  28  66  27  69 /  10   0   0   0   0
HATCH                   69  38  64  37  71 /  10   0   0   0   0
COLUMBUS                72  41  67  38  69 /  10  10   0   0   0
OROGRANDE               73  42  68  40  70 /  20  10   0   0   0
MAYHILL                 61  32  59  31  59 /  20  10   0   0   0
MESCALERO               61  31  57  29  55 /  20  10   0   0   0
TIMBERON                60  34  57  33  56 /  20  10   0   0   0
WINSTON                 63  30  61  29  61 /  10   0   0   0   0
HILLSBORO               66  35  61  36  65 /  10   0   0   0   0
SPACEPORT               67  35  65  35  67 /  10   0   0   0   0
LAKE ROBERTS            61  31  60  30  60 /  10   0   0   0   0
HURLEY                  63  31  61  32  60 /  10   0   0   0   0
CLIFF                   69  28  69  28  62 /  10   0   0   0   0
MULE CREEK              63  20  62  22  63 /  10   0   0   0   0
FAYWOOD                 65  35  62  34  66 /  10   0   0   0   0
ANIMAS                  73  37  66  38  69 /  10   0   0   0   0
HACHITA                 72  32  68  32  70 /  10   0   0   0   0
ANTELOPE WELLS          73  39  71  38  72 /  10   0   0   0   0
CLOVERDALE              68  37  68  38  65 /  10   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR
     NMZ404>407-409>414-417.

     WIND ADVISORY UNTIL MIDNIGHT MDT TONIGHT FOR NMZ415-416.

TX...WIND ADVISORY FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR
     TXZ418>420-423.

&&

04/04
Hazardous weather outlook, Oct 30, 5:05 AM MDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
505 AM MDT WED OCT 30 2013

NMZ401>417-TXZ418>424-311115-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
505 AM MDT WED OCT 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

A LARGE LOW PRESSURE SYSTEM WILL PASS NORTH OF THE LOCAL AREA
TODAY. HIGHER SPEED WINDS ON THE SOUTH SIDE OF THE SYSTEM WILL
MIX DOWN TO THE SURFACE THIS AFTERNOON AND GENERATE LOCALLY STRONG
WINDS ACROSS PORTIONS OF THE AREA THIS AFTERNOON AND EARLY
EVENING. WINDS MAY REMAIN STRONGER OVER THE SACRAMENTO MOUNTAINS
THROUGH THE LATE NIGHT. MOISTURE PRESENT IN THE AREA MAY GENERATE
ISOLATED LIGHT ARIN SHOWERS...ESPECIALLY EAST OF THE RIO GRANDE.
PRECIPITATION AMOUNTS WILL BE LIGHT AND SPOTTY. THERE WILL BE A
WIND ADVISORY IN EFFECT THIS AFTERNOON AND EARLY EVENING FOR WEST
TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A COOLER DRY WEST
FLOW WILL OCCUR THURSDAY AND PART OF FRIDAY WITH LOWER WIND SPEEDS
EXPECTED. HIGH PRESSURE WILL BUILD OVER THE AREA LATE FRIDAY AND
SATURDAY. MOISTURE WILL BEGIN TO MOVE BACK INTO THE AREA BY SUNDAY
WITH A SLIGHT CHANCE OF SHOWERS POSSIBLE SUNDAY AND MONDAY.
WEATHER PATTERN WILL REMAIN UNSETTLED ON TUESDAY AS ANOTHER LOW
PRESSURE TROUGH MOVES THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Wind Advisories in New Mexico, 2013Wind Advisories in Texas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.